Alert archive / Michigan / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 101, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 17, 2006, 8:58 PM EDT for Montcalm County, Michigan. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2006, 8:58 PM EDT (00:58 UTC)
- Expired
- Jul 17, 2006, 9:54 PM EDT
- In force
- 56 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
County Montcalm County, MI
The radar
The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 2:51 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1008 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1577 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 180059
SVRGRR
MIC117-180215-
/O.NEW.KGRR.SV.W.0101.060718T0058Z-060718T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
859 PM EDT MON JUL 17 2006
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTCALM COUNTY IN CENTRAL MICHIGAN
* UNTIL 1015 PM EDT
* AT 853 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF EDMORE TO
HOWARD CITY...AND MOVING SOUTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WYMAN AND SIX LAKES BY 905 PM EDT
CORAL BY 910 PM EDT
EDMORE AND CEDAR LAKE BY 915 PM EDT
VESTABURG BY 920 PM EDT
WESTVILLE...TURK LAKE AND MCBRIDE BY 925 PM EDT
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DAMAGING WINDS AND
LARGE HAIL.
LAT...LON 4346 8486 4330 8486 4328 8485 4324 8485
4322 8527 4331 8530 4332 8553 4341 8556
4346 8556
$$
DUKE2 follow-up statements
000
WWUS53 KGRR 180135
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
935 PM EDT MON JUL 17 2006
MIC117-180215-
/O.CON.KGRR.SV.W.0101.000000T0000Z-060718T0215Z/
MONTCALM MI-
935 PM EDT MON JUL 17 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR MONTCALM COUNTY...
AT 931 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BUTTERNUT TO SHERIDAN CLARK ARPT...AND
MOVING EAST SOUTHEAST AT 35 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
TUESDAY MORNING FOR SOUTHWESTERN MICHIGAN. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING FOR
WEST CENTRAL MICHIGAN.
LAT...LON 4346 8486 4330 8486 4328 8485 4315 8486
4322 8527 4331 8530 4332 8553 4341 8556
4346 8556
$$
LAURENS000
WWUS53 KGRR 180154
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
954 PM EDT MON JUL 17 2006
MIC117-180204-
/O.CAN.KGRR.SV.W.0101.000000T0000Z-060718T0215Z/
MONTCALM MI-
954 PM EDT MON JUL 17 2006
...THE SEVERE THUNDERSTORM WARNING FOR MONTCALM COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EXITED THE WARNED AREA.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
TUESDAY MORNING FOR SOUTHWESTERN MICHIGAN. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING FOR
WEST CENTRAL MICHIGAN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 100 AM EDT TUESDAY MORNING FOR SOUTH CENTRAL MICHIGAN.
LAT...LON 4346 8486 4330 8486 4328 8485 4315 8486
4322 8527 4331 8530 4332 8553 4341 8556
4346 8556
$$
LAURENSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:00 PM EDT, 5 hours 58 minutes earlier.
Area forecast discussion, Jul 17, 3:00 PM EDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 300 PM EDT MON JUL 17 2006 .SHORT TERM... MODELS ARE IN PRETTY FAIR AGREEMENT ON TIMING AND INTENSITY OF THE FRONT MOVING ACROSS THE AREA TONIGHT. PRECIPITATION SHOULD REACH LUDINGTON DURING THE LATE AFTERNOON OR EARLY EVENING HOURS. ECHOES OVER LM AT 2PM OFF LUDINGTON STILL FAIRLY WELL CAPPED AND WILL PROBABLY NOT GET GOING UNTIL FRONTAL BOUNDARY GETS CLOSER TO OUR AREA WHICH SHOULD BE AROUND 21Z OR LATER. MODEL SOUNDINGS SHOW BRIEF PERIOD OF PRECIPITATION SO MODEL TOTAL AMOUNTS MAY BE OVER DONE SOMEWHAT. LIFTED INDEX NOT TOO IMPRESSIVE OVER SW LOWER ATTM COMPARED TO -10 TO -14 VALUES OVER WI AT 17Z OUR -2 TO -7 LOOKS PRETTY MEAGER AND AGAIN CIN AND A LOT OF HOT DRY AIR IN THE LOW LEVELS WILL NEED SOME TIME AND FRONTAL FORCING TO GET ACTIVITY GOING THIS EVENING. WITH CAPES EXPECTED IN THE 1500-2500 RANGE TONIGHT SEVERE WEATHER REMAINS A DISTINCT POSSIBILITY WITH MID LEVEL LAPSE RATES -7 TO -8 UPDRAFTS ARE EXPECTED TO BE STRONG ENOUGH TO SUPPORT SOME DECENT SIZE HAIL AND DOWNDRAFT CAPES 1000-1600 JOULES SHOULD SUPPORT STRONG WIND. COLD FRONT EXITS THE CWA NEAR BETWEEN 06 AND 12Z BUT MAY SEE SOME PRECIP IN THE SE CORNER INTO EARLY TUESDAY BUT HAVE LEFT A DRY FORECAST THERE FOR NOW. WILL HAVE TO SEE IF THE FRONT AND PRECIP WILL BE AS PROGRESSIVE AS WE THINK. MILDER AIR IN STORE FOR THE AREA ON TUESDAY AS HIGH PRESSURE BUILDS IN. WARM FRONT MOVES NORTH TUESDAY NIGHT AND WEDNESDAY AND THEN A COLD FRONT APPROACHES WEDNESDAY NIGHT BRINGING ANOTHER CHANCE FOR RAIN MAINLY TO THE WESTERN CWA. .LONG TERM... A LOW PRESSURE SYSTEM AND FAIRLY STRONG COLD FRONT WILL BRING US ANOTHER ROUND OF SHOWERS AND TSTORMS THURSDAY. SOME SEVERE WEATHER WILL CERTAINLY BE POSSIBLE WITH THIS SYSTEM TOO JUST AHEAD OF THE FRONT AND AS A STRONG SHORTWAVE MOVES ACROSS THE NORTHERN GREAT LAKES REGION. DRY CONDITIONS WILL PREVAIL BEHIND THIS SYSTEM ON FRIDAY. BASED PRIMARILY ON 12Z GFS GUIDANCE WE HAVE OPTED TO REMOVE MENTION OF CONVECTION FROM SATURDAY/S FCST SINCE A SFC HIGH PRESSURE RIDGE SHOULD STILL BE IN CONTROL OF OUR WX PATTERN. OUR NEXT SHOT FOR TSTORMS WILL COME LATE IN THE WEEKEND INTO EARLY NEXT WEEK. OUR PREVIOUS EXTENDED RANGE FCST APPEARED TO BE IN EXCELLENT SHAPE SO NO SIGNIFICANT CHANGES WERE NECESSARY OTHER THAN TO REMOVE POPS FROM THE FCST FOR SATURDAY. .GRR WATCHES/WARNINGS/ADVISORIES...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM NORTH OF HOLLAND...SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT. && MWH LAURENS
Hazardous weather outlook, Jul 17, 6:00 AM EDT, 14 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 600 AM EDT MON JUL 17 2006 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-180845- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-MASON-LAKE-OSCEOLA- CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-GRATIOT- OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN- KALAMAZOO-CALHOUN-JACKSON- 600 AM EDT MON JUL 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT HEAT INDICES WILL REACH 95 TO 100 DEGREES AGAIN TODAY INLAND FROM LAKE MICHIGAN. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS LATE THIS AFTERNOON AND TONIGHT ACROSS SOUTHWEST MICHIGAN AS A COLD FRONT APPROACHES FROM THE NORTHWEST. STRONGER STORMS ARE EXPECTED TO FORM AFTER 5 PM NORTHWEST OF GRAND RAPIDS THEN DEVELOP INTO A LINE THAT WILL MOVE SOUTHEAST AT AROUND 25 MPH. SOME OF THE STORMS IN THIS LINE MAY BECOME SEVERE AND PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO SOME URBAN AND SMALL STREAM FLOODING. WAVES OF 3 TO 5 FEET NORTH OF HOLLAND TODAY AND THIS EVENING WILL POSE A THREAT TO SMALL CRAFT. RIP CURRENTS WILL ALSO BE POSSIBLE ON LAKE MICHIGAN TODAY AND THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRY AND COOLER...LESS HUMID WEATHER WILL PREVAIL ON TUESDAY...THEN THE VERY WARM AND HUMID AIR WILL RETURN AGAIN WEDNESDAY AFTERNOON. ANOTHER THREAT OF STRONG TO SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL DEVELOP WEDNESDAY NIGHT AND CONTINUE THURSDAY AS THE NEXT COLD FRONT APPROACHES FROM THE NORTHWEST. COMFORTABLE TEMPERATURES AND HUMIDITIES ARE EXPECTED NEXT WEEKEND... ALTHOUGH A FEW THUNDERSTORMS CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF VOLUNTEER WEATHER SPOTTER GROUPS MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT...THEN AGAIN WEDNESDAY NIGHT AND THURSDAY. MEADE
In the hours before
Local storm report, Jul 17, 7:30 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
730 PM EDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 7 S LUDINGTON 43.86N 86.44W
07/17/2006 MASON MI LAW ENFORCEMENT
NUMEROUS LARGE TREES DOWN ALONG THE LAKESHORE. 8-10
INCHES IN DIAMETER
&&
CERULocal storm report, Jul 17, 7:55 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
755 PM EDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL REMUS 43.60N 85.15W
07/17/2006 E0.50 INCH MECOSTA MI TRAINED SPOTTER
1/4 AND 1/2 INCH HAIL
&&
CERULocal storm report, Jul 17, 8:05 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
805 PM EDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL MOUNT PLEASANT 43.61N 84.75W
07/17/2006 M0.25 INCH ISABELLA MI TRAINED SPOTTER
PEA SIZED HAIL
&&
CERULocal storm report, Jul 17, 8:23 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
823 PM EDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 3 SW SYLVESTER 43.51N 85.30W
07/17/2006 E0.75 INCH MECOSTA MI AMATEUR RADIO
&&
TJTLocal storm report, Jul 17, 8:42 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
842 PM EDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL BIG RAPIDS 43.70N 85.49W
07/17/2006 E1.00 INCH MECOSTA MI PUBLIC
&&
TJTLocal storm report, Jul 17, 8:57 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
857 PM EDT MON JUL 17 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG HART 43.70N 86.36W
07/17/2006 OCEANA MI TRAINED SPOTTER
MULTIPLE TREE LIMBS DOWN WITH LIMBS UP TO 1 FT IN
DIAMETER.
0542 PM TSTM WND DMG NEWAYGO 43.42N 85.80W
07/17/2006 NEWAYGO MI LAW ENFORCEMENT
TREES DOWN ALL OVER LARGE LIMBS DOWN WITH WIDESPREAD
POWER OUTAGES
0550 PM HAIL 7 NNE HOWARD CITY 43.49N 85.41W
07/17/2006 E0.25 INCH MECOSTA MI AIRPLANE PILOT
FUNNEL CLOUD AND MULTIPLE TREES DOWN
0555 PM TSTM WND DMG SHELBY 43.60N 86.37W
07/17/2006 OCEANA MI AIRPLANE PILOT
LARGE TREE LIMBS DOWN BLOCKING ROADS 7 TO 12 INCH
DIAMETER TREES DOWN.
0600 PM TSTM WND DMG 1 NW MCBRIDE 43.36N 85.06W
07/17/2006 MONTCALM MI TRAINED SPOTTER
BARN ROOFING RIPPED OFF AND SMALL LIMBS KNOCKED DOWN.
0605 PM TSTM WND DMG 1 SW MOUNT PLEASANT 43.60N 84.76W
07/17/2006 ISABELLA MI TRAINED SPOTTER
60 MILE PER HOUR ESTIMATED GUST. CENTRAL MICHIGAN
UNIVERSITY WINDOWS BLOWN IN.
0610 PM TSTM WND DMG ITHACA 43.29N 84.60W
07/17/2006 GRATIOT MI TRAINED SPOTTER
LARGE TREE LIMBS DOWN MEASURING 2 TO 3 FEET IN DIAMETER.
0610 PM TSTM WND DMG 7 N ELWELL 43.48N 84.75W
07/17/2006 ISABELLA MI AIRPLANE PILOT
6 INCH TREE LIMBS DOWN AND REPORTS OF 60 MPH WIND.
0615 PM TSTM WND DMG 12 E WHITE CLOUD 43.55N 85.53W
07/17/2006 MECOSTA MI CO-OP OBSERVER
8 INCH LIMB DOWN WITH NUMEROUS 5-6 INCH LIMBS DOWN
0615 PM TSTM WND DMG 3 W STANTON 43.29N 85.14W
07/17/2006 MONTCALM MI LAW ENFORCEMENT
TREES DOWN EVERYWHERE, POWER LINES DOWN AND WIDESPREAD
POWER OUTAGES.
0654 PM HAIL CARSON CITY 43.18N 84.85W
07/17/2006 M0.75 INCH MONTCALM MI AMATEUR RADIO
PENNY SIZED HAIL
0751 PM HAIL REMUS 43.60N 85.15W
07/17/2006 E0.50 INCH MECOSTA MI TRAINED SPOTTER
1/4 AND 1/2 INCH HAIL
0805 PM HAIL MOUNT PLEASANT 43.61N 84.75W
07/17/2006 M0.25 INCH ISABELLA MI TRAINED SPOTTER
PEA SIZED HAIL
0815 PM HAIL 3 SW SYLVESTER 43.51N 85.30W
07/17/2006 E0.75 INCH MECOSTA MI AMATEUR RADIO
0840 PM TSTM WND DMG MOUNT PLEASANT 43.61N 84.75W
07/17/2006 ISABELLA MI TRAINED SPOTTER
LARGE BRANCHES BROKEN AND WIND GUSTS OVER 55 MILES PER
HOUR
0840 PM HAIL BIG RAPIDS 43.70N 85.49W
07/17/2006 E1.00 INCH MECOSTA MI PUBLIC
&&
CERUThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:03 PM EDT | Severe Thunderstorm Warning | GRR | Mason | 57 min |
| Jul 17, 8:06 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot | 54 min |
| Jul 17, 8:14 PM EDT | Severe Thunderstorm Warning | GRR | Newaygo | 61 min |
| Jul 17, 8:15 PM EDT | Special Marine Warning | GRR | 76 min | |
| Jul 17, 8:28 PM EDT | Severe Thunderstorm Warning | GRR | Mecosta | 53 min |
| Jul 17, 8:30 PM EDT | Severe Thunderstorm Warning | GRR | Oceana | 42 min |
| Jul 17, 8:43 PM EDT | Severe Thunderstorm Warning | GRR | Muskegon | 62 min |
| Jul 17, 8:57 PM EDT | Severe Thunderstorm Warning | GRR | Isabella | 35 min |
| Jul 17, 9:13 PM EDT | Severe Thunderstorm Warning | GRR | Newaygo | 32 min |
| Jul 17, 9:18 PM EDT | Severe Thunderstorm Warning | GRR | Clinton, Gratiot | 57 min |
| Jul 17, 9:20 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 70 min |
| Jul 17, 9:25 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 65 min |
| Jul 17, 9:28 PM EDT | Special Marine Warning | GRR | 2 hr | |
| Jul 17, 9:34 PM EDT | Severe Thunderstorm Warning | GRR | Ionia | 56 min |
| Jul 17, 10:29 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 61 min |
| Jul 17, 10:31 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 59 min |
| Jul 17, 10:42 PM EDT | Severe Thunderstorm Warning | GRR | Eaton | 50 min |
| Jul 17, 10:52 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Jackson | 83 min |
| Jul 17, 11:05 PM EDT | Special Marine Warning | GRR | 115 min | |
| Jul 17, 11:12 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 78 min |
| Jul 17, 11:36 PM EDT | Severe Thunderstorm Warning | GRR | Barry | 54 min |
| Jul 17, 11:44 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo, Van Buren | 76 min |
| Jul 18, 12:14 AM EDT | Severe Thunderstorm Warning | GRR | Calhoun | 61 min |
| Jul 18, 12:58 AM EDT | Severe Thunderstorm Warning | GRR | Van Buren | 47 min |
| Jul 18, 1:01 AM EDT | Special Marine Warning | GRR | 77 min | |
| Jul 18, 1:44 AM EDT | Flash Flood Warning | GRR | Van Buren | 3 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.